# SDR SIMA20180606011

- Difficulty date: June 6, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 33,156 hours, 28,607 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR22 AND STR15R HAS CORROSION. PERFORMED FR22 STR15 REPAIR IAW ERS-EM-53MR-3332.
